# SDR DALA2019121007211

- Difficulty date: December 10, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 60,500 hours, 22,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1394418) DURING INSPECTION FOUND CORROSION AND MISSING NUTS ON FLOOR SUPPORT BETWEEN STA=947.5 TO STA= 967.5 NEXT TO FRAME DOOR R2 AREA W2. FLOOR SUPPORT BETWEEN STA=947.5 TO STA= 967.5 NEXT TO FRAME DOOR R2 AREA W2 AND NUTS WERE REPLACED PER B737-800 SRM 51-40-02.
